# SDR SIMA200201712

- Difficulty date: December 17, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON CARGO DOOR CUT OUT LOWER EDGE.  BLENDED OUT CORROSION IAW EMB GST 5054/01 AND GST-4140/01.  (M)
